Facebook Pixel
EmpowHER Guest

Birth Control

By Anonymous November 4, 2014 - 3:52am
Rate This

I'm on a pill, microgynon 50 to be exact because my period pain would get really severe so I only get it once every three months and anyway, I finished up my period about a week ago and now I'm starting to get cramps that are spreading to my thigh, I've had a bit of discharge and I'm starting to consider taking a test as I've felt a lot more hungrier, I've thrown up once and started to feel nauseous at times too this whole week. I don't entirely take my pill at the exact time each day.. What should i do?

Add a Comment2 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for your question.

How long have you been taking Microgynon50? Have you ever had these symptoms before?

I think you should talk with your gynecologist first.


November 4, 2014 - 9:54am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

I've been taking it for nearly two years and no, i haven't. Thank you

November 4, 2014 - 6:21pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!